Sur la généralisation d'un théorème de Kouchnirenko
Compositio Mathematica, Volume 103 (1996) no. 1, pp. 95-121.
@article{CM_1996__103_1_95_0,
     author = {Cassou-Nogues, Pierrette},
     title = {Sur la g\'en\'eralisation d'un th\'eor\`eme de {Kouchnirenko}},
     journal = {Compositio Mathematica},
     pages = {95--121},
     publisher = {Kluwer Academic Publishers},
     volume = {103},
     number = {1},
     year = {1996},
     zbl = {0863.32011},
     mrnumber = {1405000},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1996__103_1_95_0/}
}
TY  - JOUR
AU  - Cassou-Nogues, Pierrette
TI  - Sur la généralisation d'un théorème de Kouchnirenko
JO  - Compositio Mathematica
PY  - 1996
DA  - 1996///
SP  - 95
EP  - 121
VL  - 103
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1996__103_1_95_0/
UR  - https://zbmath.org/?q=an%3A0863.32011
UR  - https://www.ams.org/mathscinet-getitem?mr=1405000
LA  - fr
ID  - CM_1996__103_1_95_0
ER  - 
%0 Journal Article
%A Cassou-Nogues, Pierrette
%T Sur la généralisation d'un théorème de Kouchnirenko
%J Compositio Mathematica
%D 1996
%P 95-121
%V 103
%N 1
%I Kluwer Academic Publishers
%G fr
%F CM_1996__103_1_95_0
Cassou-Nogues, Pierrette. Sur la généralisation d'un théorème de Kouchnirenko. Compositio Mathematica, Volume 103 (1996) no. 1, pp. 95-121. http://www.numdam.org/item/CM_1996__103_1_95_0/

[ACL] Artal Bartolo, E., Cassou-Noguès, P. and Luengo Velasco, I.: On polynomials whose fibers are irreducible with no critical points, Math. Ann. 299 (1994) 477-490. | MR | Zbl

[B] Broughton, S.A.: Milnor numbers and the topology of polynommial hypersurfaces, Inventiones Math. 92 (1988) 217-241. | MR | Zbl

[CN] Cassou-Noguès, P.: Entrelacs toriques itérés et intégrales associées à une courbe plane, Séminaire de théorie de nombres, Bordeaux 2 (1990) 237-331. | Numdam | MR | Zbl

[EN] Eisenbud, D. and Neumann, W.D.: Three-Dimensional link theory and invariants of plane curve singularities, Annals of Mathematic Studies 101, Princeton Univ. Press, Princeton N.Y., 1985. | MR | Zbl

[H] Ha Huy Vui: On the irregular at infinity algebraic plane curves. Preprint of the Institute of Mathematics, National Center for Scientific Research of Vietnam, 1991.

[H1] Ha Huy Vui: Number of Lojasiewicz and singularities at infinity, manuscrit.

[K] Kouchnirenko, A.G.: Polyhèdres de Newton et Nombre de Milnor, Inventiones Math. 32 (1976) 1-31. | MR | Zbl

[L] Luengo Velasco, I.: On the existence of complete families of projective plane curves which are obstructed, J. London Math. Soc. 36 (1987) 33-43. | MR | Zbl

[LMW] Le Dung Trang , Michel, F. and Weber, C.: Sur le comportement des polaires associées aux germes de courbes planes. Compositio Math. 72 (1989) 87-113. | Numdam | MR | Zbl

[LN] Le Van Thanh and Neumann, W.: On the irregular links at infinity of algebraic plane curves, Math. Ann. 295 (1993) 239-244. | MR | Zbl

[N] Neumann, W.D.: Complex algebraic plane curves via their links at infinity, Invent. Math. 98 (1989) 445-489. | MR | Zbl

[NR] Neumann, W. and Rudolph, L.: Unfoldings in knot theory, Math. Ann. 278 (1987) 409-439. | MR | Zbl

[S] Susuki, M.: Propriétés topologiques des polynômes de deux variables complexes, et automorphismes algébriques de l'espace, J. Math. Soc. Japan 26 (1974) 241-260. | MR | Zbl

[Y] Yomdin, I.N.: Complex surfaces with a 1-dimensional set of singularities, Sibirskii Math. Z. 15(5) (1974) 1061-1082. | MR | Zbl